MathSciNet Relay Station
MathSciNet bibliographic data
MR1863020 53C23 (53C20)
Shioya, Takashi; Yamaguchi, Takao Collapsing three-manifolds under a lower curvature bound. J. Differential Geom. 56 (2000), no. 1, 1–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement